MathSciNet Relay Station
MathSciNet bibliographic data
MR2183255 14C05 (14F05 16S99)
Gordon, I.; Stafford, J. T. Rational Cherednik algebras and Hilbert schemes. Adv. Math. 198 (2005), no. 1, 222–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement